Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Volodin, Andrei Igorevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:509
Abstract pages:2743
Full texts:744
References:333
Professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person31286
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/309818

Publications in Math-Net.Ru
2020
1. R. Giuliano, M. Ordóñez Cabrera, A. Volodin, “On the sub-Gaussianity of the $r$-correlograms”, Teor. Veroyatnost. i Primenen., 65:3 (2020),  602–616  mathnet; Theory Probab. Appl., 65:3 (2020), 470–481  isi  scopus
2017
2. X. Wang, Sh. H. Hu, A. I. Volodin, “Moment inequalities for $m$-NOD random variables and their applications”, Teor. Veroyatnost. i Primenen., 62:3 (2017),  587–609  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:3 (2018), 471–490  isi  scopus
2012
3. Sung Soo Hak, K. Budsaba, A. I. Volodin, “Complete convergence for arrays of negatively dependent random variables”, Inform. Primen., 6:4 (2012),  95–102  mathnet
2007
4. K. Budsaba, P. Chen, A. I. Volodin, “Limiting behaviour of moving average processes based on a sequence of $\rho^-$ mixing and negatively associated random variables”, Lobachevskii J. Math., 26 (2007),  17–25  mathnet  zmath
5. P. Chen, T.-Ch. Hu, X. J. Liu, A. I. Volodin, “On complete convergence for arrays of row-wise negatively associated random variables”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  393–397  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 323–328  isi  scopus
2006
6. P. Chen, T.-Ch. Hu, A. I. Volodin, “A note on the rate of complete convergence for maximus of partial sums for moving average processes in Rademacher type Banach spaces”, Lobachevskii J. Math., 21 (2006),  45–55  mathnet  mathscinet  zmath
7. E. S. Ahmed, A. K. Md. E. Saleh, A. I. Volodin, I. N. Volodin, “Asymptotic expansion of the coverage probability of James–Stein estimators”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  776–785  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 683–695  isi  scopus
2005
8. S. E. Ahmed, D. Li, A. Rosalsky, A. I. Volodin, “On the asymptotic probability for the deviations of dependent bootstrap means from the sample mean”, Lobachevskii J. Math., 18 (2005),  3–20  mathnet  mathscinet  zmath
9. A. I. Volodin, T.-Ch. Hu, M. Ordóñez Cabrera, “Convergence rate of the dependent bootstrapped means”, Teor. Veroyatnost. i Primenen., 50:2 (2005),  344–352  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:2 (2006), 337–346  isi
2004
10. A. I. Volodin, R. Antonini, T.-Ch. Hu, “A note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements”, Lobachevskii J. Math., 15 (2004),  21–33  mathnet  mathscinet  zmath
2002
11. T.-Ch. Hu, M. Ordóñez Cabrera, S. H. Sung, A. I. Volodin, “Complete convergence of weighted sums in Banach spaces and the bootstrap mean”, Lobachevskii J. Math., 10 (2002),  17–26  mathnet  mathscinet  zmath
12. T.-C. Hu, D. Li, A. Rosalsky, A. I. Volodin, “On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  533–547  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 455–468  isi
1997
13. A. I. Volodin, “Convergence of weighted sums of random elements in Banach spaces of type $p$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 8,  20–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:8 (1997), 17–22
1992
14. A. I. Volodin, “On $B_\varphi$-convex spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 4,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:4 (1992), 1–10
1990
15. A. I. Volodin, “Convergence of weighted sums of random elements in spaces of type $p$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 10,  65–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:10 (1990), 81–84

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021